Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 72, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 16, 2024, 4:27 PM EDT for Orange County, Seminole County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2024, 4:27 PM EDT (20:27 UTC)
- Expired
- Jul 16, 2024, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Orange County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 63 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1109 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
566
WUUS52 KMLB 162027
SVRMLB
FLC095-117-162100-
/O.NEW.KMLB.SV.W.0072.240716T2027Z-240716T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
427 PM EDT Tue Jul 16 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southeastern Seminole County in east central Florida...
Southeastern Orange County in east central Florida...
* Until 500 PM EDT.
* At 427 PM EDT, a severe thunderstorm was located over Avalon Park,
moving southeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Orlando, Oviedo, Wedgefield, Avalon Park, and University Of Central
Florida.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2868 8116 2864 8100 2863 8101 2862 8099
2861 8098 2861 8097 2860 8095 2859 8094
2858 8095 2856 8093 2855 8093 2835 8112
2835 8117 2848 8129
TIME...MOT...LOC 2027Z 328DEG 6KT 2855 8116
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Fehling1 follow-up statement
649
WWUS52 KMLB 162045
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
445 PM EDT Tue Jul 16 2024
FLC095-117-162100-
/O.CON.KMLB.SV.W.0072.000000T0000Z-240716T2100Z/
Seminole FL-Orange FL-
445 PM EDT Tue Jul 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN SEMINOLE AND SOUTHEASTERN ORANGE COUNTIES...
At 445 PM EDT, a severe thunderstorm was located over Avalon Park,
moving southeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wedgefield, Bithlo, and Christmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2865 8106 2864 8100 2863 8101 2862 8099
2861 8098 2861 8097 2860 8095 2859 8094
2858 8095 2856 8093 2855 8093 2835 8112
2835 8117 2840 8122
TIME...MOT...LOC 2045Z 328DEG 6KT 2852 8114
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FehlingWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:25 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 16, 2:25 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 225 PM EDT Tue Jul 16 2024 ...New DISCUSSION, MARINE... .DISCUSSION... Issued at 225 PM EDT Tue Jul 16 2024 ...Highest coverage of afternoon-evening lightning storms across the interior... ...Heat remains a concern through the extended combined with high humidity, producing peak heat indices from 102 to 110 over the next several days... ...Increasing moisture late this week and into the weekend will keep coverage of showers and storms high across the interior... Current-Tonight...The heat continues to be a primary concern with highs in the L-M90s and peak heat indices reaching 102-107F. HeatRisk, a forecast that evaluates whether there is an elevated risk of heat-related impacts, is Moderate to Major across east central Florida. Everyone should continue to take action to prevent heat-related illness, including taking frequent breaks in the shade or in an air conditioned building if spending extended periods of time outdoors as well as remaining well-hydrated. Persistent low-level ridging continues across the central FL peninsula. The ECSB will continue to push inland this afternoon and evening. The combination of deep moisture, surface heating, and boundary collisions will promote SCT-NMRS showers and lightning storms reaching peak coverage and intensity in the late afternoon and early evening. Greatest chances will be west of I-95 and Cape northward. Primary storm threats remain frequent lightning strikes, gusty winds of 40 to 50 mph locally, and heavy downpours. The slow/erratic movement of storms could lead to a quick 1 to 3 inch rainfall total in spots. Minor/nuisance flooding may result in these areas or any locations that have recently seen abundant rainfall. Activity is forecast to diminish thru mid to late evening with clouds thinning overnight. Warm and muggy conditions will persist into the overnight hours, with lows only dropping into the M-U70s. Wednesday...Drier air will infiltrate from the south during the day with PWATs forecast 1.00-1.40 inches across the Treasure Coast and Okeechobee County. Northward, PWATs will trend upward ranging from 2.00-2.10 inches north/west of I-4. As a result, expect lower convective coverage southward - 20-30pct south of a Brevard-central Osceola County line, with 30-55pct north thru Lake/NW Volusia counties. Surface high pressure ridging will remain situated across the central FL peninsula. We will still see inland movement of the afternoon sea breeze with late day boundary collisions across the interior and normal diurnal time-frame for activity to diminish in the evening. High temps still forecast in the L-M90s with peak heat indices 102-107F areawide. The Moderate to Major HeatRisk will remain in place across the area, so continued caution will be needed if spending extended periods of times outdoors. Overnight lows remaining in the M-U70s. Thursday-Monday...Previous Modified...High pressure across the western Atlantic will be the main influence across the Florida peninsula. The ridging will gradually lift from central FL northward this weekend and into early next week. Moisture is forecast to recover across east central Florida, leading to increasing rain and storm chances each afternoon/evening as the sea breeze develops and moves inland, with an eventual collision across the interior producing the highest coverage. This pattern is expected to continue late this week into early next week. Activity will diminish into the overnight hours across the peninsula, with lingering showers and storms remaining possible across the local waters each night. Heat will remain a concern, with temperatures appearing to peak on Thursday and Friday afternoon in the mid to upper 90s and dropping back into the low to mid 90s this weekend through Monday. These temperatures will combine with humidity to produce peak heat indices in the 102 to 110 range. We will monitor the need for Heat Advisories each day. Additionally, HeatRisk is expected to become Extreme across portions of Lake, Orange, and Seminole counties Thursday through Saturday, with Moderate to Major impacts elsewhere and on Sunday and Monday. This means extra caution will need to be taken to prevent heat-related illnesses, and time outside will potentially need to be limited. Little relief will be granted during the overnight hours, with conditions remaining warm and muggy thanks to lows only dropping into the mid to upper 70s. && .MARINE... Issued at 225 PM EDT Tue Jul 16 2024 Through Sat...Persistent pattern with low-level ridging across the local waters, potentially lifting a bit north late in the period. This will continue to produce generally favorable boating conditions. Wind direction generally S/SW at night/morning, backing SERLY each day with sea breeze formation. Wind speeds AOB 15 kts thru the period. Seas mainly 2-3 ft and locally higher invof lightning storms. ISOLD to SCT showers/storms will favor the evening and overnight-early morning hour periods. && .AVIATION... (18Z TAFs) Issued at 205 PM EDT Tue Jul 16 2024 VFR is forecast outside of storms. Scat'd storms are forecast into this afternoon/evening with greatest coverage near and W of I-4. TAFs begin with VCTS at 18-19Z for sites N of the Treasure Coast with TEMPO TSRA groups this afternoon/evening between 18-23Z at inland sites as well as KDAB/KTIX. E/SE winds at 5-10kts during the afternoon/evening become light and variable inland overnight. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 93 75 94 / 20 50 10 40 MCO 75 95 77 96 / 30 40 10 60 MLB 76 91 77 92 / 10 10 10 50 VRB 75 92 77 92 / 10 10 10 50 LEE 77 94 77 95 / 30 60 10 60 SFB 76 94 77 96 / 20 50 10 50 ORL 77 95 77 96 / 30 40 10 60 FPR 75 91 76 92 / 10 20 10 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Sedlock AVIATION...Fehling
Hazardous weather outlook, Jul 16, 4:03 AM EDT, 12 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 403 AM EDT Tue Jul 16 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-170200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 403 AM EDT Tue Jul 16 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Another afternoon of showers and storms across east central Florida today, with the highest coverage forecast to occur across the interior. Storms will be capable of producing frequent lightning strikes, wind gusts 40 to 50 mph, and heavy downpours. Storms will be slow-moving once again today, with quick rainfall accumulations of 1 to 3 inches possible. These quick accumulations could lead to localized flooding in low-lying and poorly drained areas. Activity is forecast to diminish this evening across the peninsula, with the potential for some isolated to scattered storms continuing across the local Atlantic waters overnight. .EXCESSIVE HEAT IMPACT... Temperatures are forecast to climb into the low to mid 90s this afternoon, with peak heat indices ranging from 100 to 107. A Moderate to Major HeatRisk also exists across east central Florida today. Those spending extended periods of time outside are encouraged to take the proper precautions to prevent heat-related illness. Take frequent breaks in the shade or an air conditioned building and remain well hydrated. .RIP CURRENT AND SURF IMPACT... A Moderate Risk of rip currents will exist at all east central Florida beaches today. Always swim near a lifeguard and never enter the ocean alone. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Scattered lightning storms will be possible each afternoon and evening through the weekend. Greatest coverage will be across the interior where boundary collisions between the sea breezes and outflows are forecast to occur. Storms will be capable of producing frequent lightning strikes, gusty winds, and locally heavy rainfall. At least a Moderate risk of dangerous rip currents will continue at area beaches into the weekend. Excessive heat is expected to continue through this week with a Moderate to Major Heat Risk. Afternoon high temperatures in the 90s will combine with high humidity to result in heat index values between 102 to 107 through at least the remainder of the work week and into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Tollefsen
In the hours before
Special weather statement, Jul 16, 2:53 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
253 PM EDT Tue Jul 16 2024
FLZ045-144-161930-
Orange FL-Southern Lake County FL-
253 PM EDT Tue Jul 16 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE AND WEST
CENTRAL ORANGE COUNTIES THROUGH 330 PM EDT...
At 253 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ferndale, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Groveland, Howey-In-the-hills, Ferndale, Lake Apopka, and Zellwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2852 8184 2871 8181 2874 8160 2846 8166
TIME...MOT...LOC 1853Z 284DEG 10KT 2859 8173
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FehlingSpecial weather statement, Jul 16, 3:13 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
313 PM EDT Tue Jul 16 2024
FLZ041-044-046-161945-
Northern Lake County FL-Seminole FL-Inland Volusia FL-
313 PM EDT Tue Jul 16 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE...EAST
CENTRAL LAKE AND CENTRAL VOLUSIA COUNTIES THROUGH 345 PM EDT...
At 313 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeBary, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, Sanford, DeLand, Orange City, and Lake Helen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2879 8147 2901 8154 2921 8125 2884 8123
TIME...MOT...LOC 1913Z 270DEG 12KT 2892 8139
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FehlingSpecial weather statement, Jul 16, 3:55 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
355 PM EDT Tue Jul 16 2024
FLZ045-046-162045-
Orange FL-Seminole FL-
355 PM EDT Tue Jul 16 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SEMINOLE AND
WESTERN ORANGE COUNTIES THROUGH 445 PM EDT...
At 355 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oak Ridge. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Apopka, Altamonte Springs, Ocoee, and Oviedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2838 8132 2846 8152 2874 8153 2867 8111
TIME...MOT...LOC 1955Z 205DEG 3KT 2848 8140
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FehlingSpecial weather statement, Jul 16, 3:58 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
358 PM EDT Tue Jul 16 2024
FLZ041-044>046-141-162030-
Northern Lake County FL-Coastal Volusia FL-Orange FL-Seminole FL-
Inland Volusia FL-
358 PM EDT Tue Jul 16 2024
...A STRONG THUNDERSTORM WILL IMPACT SEMINOLE...EAST CENTRAL LAKE...
NORTHWESTERN ORANGE AND SOUTHEASTERN VOLUSIA COUNTIES THROUGH 430 PM
EDT...
At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, Sanford, Apopka, Oviedo, and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2899 8131 2894 8088 2879 8095 2879 8097
2876 8097 2865 8102 2874 8153
TIME...MOT...LOC 1958Z 292DEG 14KT 2877 8117
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FehlingSpecial weather statement, Jul 16, 4:12 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
412 PM EDT Tue Jul 16 2024
FLZ045-053-162045-
Osceola FL-Orange FL-
412 PM EDT Tue Jul 16 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES THROUGH 445 PM EDT...
At 412 PM EDT, Doppler radar was tracking a strong thunderstorm near
Celebration, moving southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kissimmee, Bay Lake, Celebration, Buena Ventura Lakes, and
Intercession City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2848 8156 2837 8131 2814 8147 2814 8152
2820 8152 2826 8156 2826 8166 2839 8166
TIME...MOT...LOC 2012Z 305DEG 5KT 2834 8150
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FehlingSpecial weather statement, Jul 16, 4:16 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Tue Jul 16 2024
FLZ045-046-162045-
Orange FL-Seminole FL-
416 PM EDT Tue Jul 16 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SEMINOLE AND
SOUTHEASTERN ORANGE COUNTIES THROUGH 445 PM EDT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm near
University Of Central Florida, moving south at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Oviedo, Wedgefield, Avalon Park, and Orlando International
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2868 8116 2865 8102 2835 8099 2835 8119
2838 8134
TIME...MOT...LOC 2015Z 355DEG 16KT 2857 8117
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FehlingThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:14 PM EDT | Special Weather Statement | MLB | Lake | 31 min |
| Jul 16, 2:21 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 20 min |
| Jul 16, 2:31 PM EDT | Special Weather Statement | MLB | Volusia | 29 min |
| Jul 16, 2:53 PM EDT | Special Weather Statement | MLB | Lake | 37 min |
| Jul 16, 3:13 PM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| Jul 16, 3:55 PM EDT | Special Weather Statement | MLB | Orange | 50 min |
| Jul 16, 3:58 PM EDT | Special Weather Statement | MLB | Seminole | 32 min |
| Jul 16, 4:12 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
| Jul 16, 4:16 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| Jul 16, 4:33 PM EDT | Special Weather Statement | MLB | Osceola | 27 min |
| Jul 16, 4:36 PM EDT | Special Weather Statement | MLB | Seminole | 24 min |
| Jul 16, 4:48 PM EDT | Special Weather Statement | MLB | Orange | 27 min |
| Jul 16, 4:51 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jul 16, 4:55 PM EDT | Special Marine Warning | MLB | 68 min | |
| Jul 16, 4:55 PM EDT | Special Weather Statement | MLB | Seminole | 35 min |
| Jul 16, 4:56 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| Jul 16, 5:29 PM EDT | Special Weather Statement | MLB | Osceola | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.